# SDR FDEA201210023542

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018207
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R HAS ONE SCREW HOLE CRACKED APPROX. .25 IN. AT LT FLANGE 6" AFT OF FR 56.  FOUND IT TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101, PG 103.  REMOVED DAMAGED SECTION OF 3R SEAT TRACK AT FR 56 TO FR 57.  FABRICATED SEAT TRACK IAW SRM 53-10-16 PG 212.  INSTALLED SEAT TRACK AT 3R BETWEEN FR 56 AND FR 57 USING REPAIR SLICE ANGLES IAW SRM 53-10-16, PG 207/208, FIQ 201, PG 205, STEPS 16-17.  TOP COATED SEAT TRACK AND REPAIR SPLICES IAW SRM 53-10-16, PG 208, PAR C, STEP 18, 19 AND 20.
